MathSciNet Relay Station
MathSciNet bibliographic data
MR1171960 30D99 (30H05 46E15)
Hedenmalm, Håkan A factoring theorem for a weighted Bergman space. Algebra i Analiz 4 (1992), no. 1, 167--176; translation in St. Petersburg Math. J. 4 (1992), no. 1, 163–174
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement